Ob-Gyn questions? Ask a gynecologist online.
sounds like you have a yeast infection..
this happens...and, can be caused by sex..
I'd try the 7 day monistat treatment. It will take about 3 days of treatment for the symptoms to start going away...and everything should be better at day 7
I'm just worried because I have been with my partner for over three years and our sex life is very active, but I have never had this happen to me while with him before. What is it about sex that causes this yeast infection?
any new lubricant, gels..etc?
and..the reason for yeast infections from sex...
the vagina is acidic, semen is basic. frequent sex can change the vaginal ph allowing overgrowth of certain bacteria and yeast.
douching can also make this happen
you can also use vagasil wipes or hydrocortisone on the outside for the itch
Ok, I will then buy the OTC product you recommended and sit tight.
ok..sounds like a good plan.
If you're still having problems in a week despite the treatment I'd have an evaluation done by your doctor.
I'd also suggest no intercourse for a week until this resolves
If you have additional questions please ask…I want you to be satisfied with this service.
If you do not have additional question please take the time to rate my service.
We only receive credit for answering your question with a positive rating.
Thank you.Dr. Pfeiffer
ok..so I'm going to step out
please take the time to rate my service.
Two weeks ago, I started to have kidney pain, willing to